MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDOMODEL; TOTAL HINGE KNEE KNEE-JOINT PROSTHESIS, LEFT, SMALL COCR, WITH PATELLAR FLANGE,

WALDEMAR LINK GMBH & CO. KG ENDOMODEL; TOTAL HINGE KNEE KNEE-JOINT PROSTHESIS, LEFT, SMALL COCR, WITH PATELLAR FLANGE,
Model Number 15-2836/12
Medical Device Problem Codes Nonstandard Device (1420); Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.
 
Event or Problem Description
Wrong article in packaging.
 
Additional Manufacturer Narrative
The production records have been inspected and reviewed.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Wrong article in packaging [customer].

Brand Name
ENDOMODEL
Common Device Name
TOTAL HINGE KNEE KNEE-JOINT PROSTHESIS, LEFT, SMALL COCR, WITH PATELLAR FLANGE,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key23551683
Report Number3004371426-2025-00055
Device Sequence Number21194502
Product Code KRO
UDI-Device Identifier04026575316588
UDI-Public04026575316588
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-2836/12
Device Catalogue Number15-2836/12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown